Nonlinear dimensionality reduction for cluster identification in metagenomic samples

Gisbrecht A, Hammer B, Mokbel B, Sczyrba A (2013)
In: IV. 174-179.

Download
No fulltext has been uploaded. References only!
Conference Paper | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Gisbrecht A, Hammer B, Mokbel B, Sczyrba A. Nonlinear dimensionality reduction for cluster identification in metagenomic samples. In: IV. 2013: 174-179.
Gisbrecht, A., Hammer, B., Mokbel, B., & Sczyrba, A. (2013). Nonlinear dimensionality reduction for cluster identification in metagenomic samples. IV, 174-179.
Gisbrecht, A., Hammer, B., Mokbel, B., and Sczyrba, A. (2013). “Nonlinear dimensionality reduction for cluster identification in metagenomic samples” in IV 174-179.
Gisbrecht, A., et al., 2013. Nonlinear dimensionality reduction for cluster identification in metagenomic samples. In IV. pp. 174-179.
A. Gisbrecht, et al., “Nonlinear dimensionality reduction for cluster identification in metagenomic samples”, IV, 2013, pp.174-179.
Gisbrecht, A., Hammer, B., Mokbel, B., Sczyrba, A.: Nonlinear dimensionality reduction for cluster identification in metagenomic samples. IV. p. 174-179. (2013).
Gisbrecht, Andrej, Hammer, Barbara, Mokbel, Bassam, and Sczyrba, Alexander. “Nonlinear dimensionality reduction for cluster identification in metagenomic samples”. IV. 2013. 174-179.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar